UNIGE document Scientific Article
previous document  unige:28508  next document
add to browser collection
Title

Increasing occurrence of atypical femoral fractures associated with bisphosphonate use

Authors
Published in Archives of Internal Medicine. 2012, vol. 172, no. 12, p. 930-6
Abstract Current evidence suggests that there is an association between bisphosphonate therapy and atypical femoral fractures, but the extent of this risk remains unclear.
Keywords Adrenal Cortex Hormones/therapeutic useAgedAged, 80 and overBone Density Conservation Agents/adverse effectsCase-Control StudiesDiphosphonates/adverse effectsFemaleFemoral Fractures/epidemiology/etiology/radiographyHumansIncidenceMaleMiddle AgedMultivariate AnalysisOdds RatioRiskSex FactorsTime FactorsVitamin D/therapeutic use
Identifiers
PMID: 22732749
Full text
Article (Published version) (228 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research groups Traumatologie ostéoarticulaire (99)
Nutrition et os (66)
Epidémiologie clinique (115)
Citation
(ISO format)
MEIER, Raphaël et al. Increasing occurrence of atypical femoral fractures associated with bisphosphonate use. In: Archives of Internal Medicine, 2012, vol. 172, n° 12, p. 930-6. https://archive-ouverte.unige.ch/unige:28508

222 hits

1 download

Update

Deposited on : 2013-06-11

Export document
Format :
Citation style :